FREE GROUP MEDITATION
Monday: 5:30 - 6:00 p.m.
30-minute meditation - followed by a short discussion (optional). Novice instruction at 5:00 p.m.
Wednesday: 5:30 – 6:00 p.m.
30-minute meditation. Novice instruction at 5:00 p.m.
Saturday: 3 Meditations
Note: You may attend all Saturday meditations, or just one.
6:30 – 7:00 a.m.: 30-minute meditation.
7:00 – 7:10 a.m.: 10-minute walking mediation.
7:10 – 7:40 a.m.: 30-minute meditation.
HONORING THE SUMMER SOLSTICE, JUNE 21st
The Summer Solstice is significant because the earth changes the axis on which it rotates so that the Northern Hemisphere now leans more toward the sun than the Southern Atmosphere does, thus causing an increased infusion of light on the earth. This event has been celebrated by many cultures around the world for thousands of years.
There will be two Group Labyrinth Walks at Canyon Mountain Center next Thursday, June 21st. The first walk is between 12:00 – 1:30 p.m., and the second walk is between 5:30 – 7:00 p.m. Allow 20 – 30 minutes to complete the walk to the center of the labyrinth and back out again as we celebrate the planetary shift on the Solstice. Come to one or both walks. Shanti bells will be available to use on your walk.
GUEST LECTURE: July 4, 2018 -- 3:00 - 4:30 p.m.
Cultural and Healing Traditions of the Peruvian Aymara
“The Aymara Path of Spirituality”
Amaru and Suma Jakana
(the serpent and the steps of a good life)
Silvia Calisaya is an authentic teacher and healer from Peru. She belongs to the people of the Aymara, descendants from pre-Inca people of the Andes Mountains. She lives in the southern region of Peru near Lake Titicaca.
Silvia will discuss the symbolisms of her Aymara culture and the steps of living a good life. Free -- Bring your family and friends!
Silvia will also be available for private healing sessions on July 5th and the morning of July 6th. To set up an appointment with Silvia, contact Sandy Bay at 415-515-6316.